Problème de Cauchy pour des systèmes hyperboliques semi-linéaires
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 6, p. 453-478
@article{AIHPC_1984__1_6_453_0,
     author = {Bachelot, Alain},
     title = {Probl\`eme de Cauchy pour des syst\`emes hyperboliques semi-lin\'eaires},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {6},
     year = {1984},
     pages = {453-478},
     zbl = {0566.35068},
     mrnumber = {778979},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1984__1_6_453_0}
}
Bachelot, Alain. Problème de Cauchy pour des systèmes hyperboliques semi-linéaires. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 6, pp. 453-478. http://www.numdam.org/item/AIHPC_1984__1_6_453_0/

[1] A. Bachelot, Problème de Cauchy pour des systèmes de Klein-Gordon-Schroedinger. C. R. Acad. Sc. Paris, t. 296, 1983, p. 525-528. | MR 703220 | Zbl 0538.35016

[2] J.B. Baillon et J.M. Chadam, The Cauchy problem for the coupled Schroedinger-Klein-Gordon equations ; in Contemporary Developments in Continuum Mechanics | Zbl 0404.35084

and Partial differential equations, G. M. de la Penha, L. A. Medeiros (Eds), North-Holland Publishing Company, 1978.

[3] M. Balabane, H. Emani-Rad, Pseudodifferential parabolic systems in Lp(Rn) ; in « Contributions to nonlinear partial differential equations », C. Bardos, A. Damlamian, J. I. Diaz, J. Hernandez (Eds), Research Notes in Maths 89, Pitman Advanced Publishing Program, Boston, London, Melbourne, 1983. | MR 730790 | Zbl 0526.47021

[4] Ph. Brenner, The Cauchy problem for systems in Lp and Lp,α, Ark. Mat., t. 11, 1973, p. 75-101. | MR 324249 | Zbl 0256.35006

[5] Ph. Brenner, V. Thomee, L.B. Wahlbin, Besov spaces and applications to difference methods for initial value problems, Lecture Notes in Math., t. 434, Springer-Verlag, Berlin, Heidelberg, New-York, 1975. | MR 461121 | Zbl 0294.35002

[6] J. Chadam, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension ; J. Func. Anal., t. 13, 1973, p. 173-184. | MR 368640 | Zbl 0264.35058

[7] J. Chadam, Asymptotic behaviour of equations arising in quantum field theory ; J. Applic. Anal., t. 3, 1973, p. 377-402. | MR 411438 | Zbl 0339.35059

[8] J. Chadam, R. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solutions in two space dimensions ; J. Math. Anal. and Appl., t. 53, 1976, p. 495-507. | MR 413833 | Zbl 0324.35076

[9] J. Chadam, R. Glassey, On certain global solutions of the Cauchy problem for the (classical) coupled Klein-Gordon-Dirac equations in one and three space dimensions ; Arch. Rat. Mech. Anal., t. 54, 1974, p. 223-237. | MR 369952 | Zbl 0285.35042

[10] Y. Choquet-Bruhat, Solutions globales des equations de Maxwell-Dirac-Klein-Gordon (masses nulles) ; C. R. Acad. Sc. Paris, t. 292, 1981, p. 153-158. | MR 610307 | Zbl 0498.35053

[11] G. Da Prato, E. Giusti, Equazioni di Schrödinger e delle onde per l'operatore di Laplace iterato in Lp(Rn); Ann. Mat. Pura e Appl., t. 76, 1967, p. 377-397. | MR 224971 | Zbl 0171.07702

[12] I. Fukuda, M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, I, Bull. Sci. Engeg. Res. Lab. Waseda Univ., t. 69, 1975, p. 51-62. | MR 390555

[13] I. Fukuda, M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, II, J. Math. Anal. and Applic., t. 66, 1978, p. 358-378. | MR 515899 | Zbl 0396.35082

[14] I. Fukuda, M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, III, Math. Japonica, t. 24, n° 3, 1979, p. 307-321. | MR 550215 | Zbl 0415.35071

[15] L. Gross, The Cauchy problem for the coupled Maxwell-Dirac equations, Comm. Pure and Appl. Math., t. 19, 1966, p. 1-15. | MR 190520 | Zbl 0137.32401

[16] E.J. Holder, JR, On the existence, scattering, and blow up of solutions to systems of nonlinear Schrödinger equations ; Indiana Univ. Math. J., t. 30, 1981, p. 653-673. | MR 625596 | Zbl 0595.35034

[17] L. Hörmander, Estimates for translation invariant operators in Lp-spaces ; Acta Math., t. 104, 1960, p. 93-140. | MR 121655 | Zbl 0093.11402

[18] W. Littman, The wave operator and Lp norms ; J. Math. Mech., t. 12, 1963, p. 55-68. | MR 146521 | Zbl 0127.31705

[19] B. Marshall, W. Strauss, S. Wainger, Lp-Lp' estimates for the Klein-Gordon equation; J. Math. Pures et Appl., t. 59, 1980, p. 417-440. | MR 607048 | Zbl 0457.47040

[20] J. Peral, Lp estimates for the wave equation ; J. Func. Anal., t. 36, 1980, p. 114-145. | MR 568979 | Zbl 0442.35017

[21] M. Reed, Abstract nonlinear wave equations ; Lecture Notes in Math., t. 507, Springer-Verlag, 1976. | Zbl 0317.35002

[22] M. Reed, B. Simon, Methods of modern mathematical physics, Vol. 2, Fourier analysis, Self adjointness, Academic Press, New York. 1975. | Zbl 0308.47002

[23] J. Segal, Nonlinear semi-groups ; Ann. Math., t. 78, 1963, p. 339-364. | MR 152908 | Zbl 0204.16004

[24] S. Sjöstrand, On the Riesz means of solutions of Schrödinger equation ; Ann. Scuola Norm. Sup. Pisa, t. 24, 1970, p. 331-348. | Numdam | MR 270219 | Zbl 0201.14901